By Topic

An improvement of the Van Wee bound for binary linear covering codes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Struik, R. ; Dept. of Math. & Comput. Sci., Eindhoven Univ. of Technol., Netherlands

The Van Wee bound gives a lower bound on the cardinality of (block) codes with a prescribed covering radius. The author presents an improvement of this bound for binary linear codes and compares the results with other bounds mentioned in the literature. Almost all reported bounds can be obtained via the present bound as well; moreover, the present authors obtain a number of new lower bounds

Published in:

Information Theory, IEEE Transactions on  (Volume:40 ,  Issue: 4 )